Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The structure of pseudocomplemented distributive lattices. I. Subdirect decomposition

Author: H. Lakser
Journal: Trans. Amer. Math. Soc. 156 (1971), 335-342
MSC: Primary 06.50
MathSciNet review: 0274358
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper all subdirectly irreducible pseudocomplemented distributive lattices are found. This result is used to establish a Stone-like representation theorem conjectured by G. Grätzer and to find all equational subclasses of the class of pseudocomplemented distributive lattices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.50

Retrieve articles in all journals with MSC: 06.50

Additional Information

Keywords: Distributive lattice, pseudocomplemented, subdirectly irreducible, equational class, congruence
Article copyright: © Copyright 1971 American Mathematical Society